BibTeX record journals/siamam/FariaKR14

download as .bib file

@article{DBLP:journals/siamam/FariaKR14,
  author    = {Luiz M. Faria and
               Aslan R. Kasimov and
               Rodolfo Ruben Rosales},
  title     = {Study of a Model Equation in Detonation Theory},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {74},
  number    = {2},
  pages     = {547--570},
  year      = {2014},
  url       = {https://doi.org/10.1137/130938232},
  doi       = {10.1137/130938232},
  timestamp = {Wed, 14 Jun 2017 20:38:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/FariaKR14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics